# SDR ASAA2020041432646

- Difficulty date: April 12, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 45,816 hours, 13,716 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Platform
- Part number: 3400018160
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 ON #2 ENG FOUND 4 PLATFORMS DISBONDED. #7, 11, 1, & 6. GROUNDED - YES. REMOVED AND REPLACED 4 PLATFORMS ON #2 ENG. #7, 11, 1, & 6. REF T/C 78472010.
